Your cart
WE OFFER FREE DELIVERY TO WARKWORTH, IN PARTNERSHIP WITH FRANKLINS PHARMACY

Sudafed

SUDAFED PE Sinus Day/Night Relief 24 Tablets

$22.99
What the medication can be used for: Blocked nose due to cold or flu Runny nose due to cold or hayfever Nasal congestion
What the medication can be used for:
Adults and children 12 years and over, take 2 every 4 to 6 hours up to a maximum of 8 in 24 hours
Ingredients:
Paracetamol 500mg Phenylephrine HCl 5mg